Strong asymptotics for Sobolev orthogonal polynomials

e-Archivo Repository

Show simple item record Martínez-Finkelshtein, Andrei Pijeira, Héctor 2010-01-20T16:28:26Z 2010-01-20T16:28:26Z 1999-12
dc.identifier.bibliographicCitation Journal d'Analyse Mathématique, 1999, vol. 78, n. 1, p. 143-156
dc.identifier.issn 0021-7670 (Print)
dc.identifier.issn 1565-8538 (Online)
dc.description 14 pages, no figures.-- MSC1991 codes: 42C05, 33C25.
dc.description Zbl 0937.42011
dc.description.abstract In this paper we obtain the strong asymptotics for the sequence of orthogonal polynomials with respect to the inner product
dc.description.abstract $$ \langle f,g,\rangle=\sum_{k=0}\sp n \int_{\Delta_k} f\sp (k)}(x)g\sp (k)}(x) d\mu_k(x), $$
dc.description.abstract where $\{\mu_k\}_k=0\sp m, $ with m ∈ Z+ are measures supported on [−1,1] which satisfy Szegö's condition.
dc.description.sponsorship Research by first author (A.M.F.) was partially supported by a research grant from Dirección General de Enseñanza Superior (DGES) of Spain, project code PB95-1205, a research grant from the European Economic Community, INTAS-93-219-ext, and by Junta de Andalucía, Grupo de Investigación FQM 0229.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Springer
dc.rights © Springer
dc.subject.other Sobolev inner product
dc.subject.other Orthogonal polynomials
dc.subject.other Asymptotics
dc.subject.other Szegö's condition
dc.title Strong asymptotics for Sobolev orthogonal polynomials
dc.type article PeerReviewed
dc.description.status Publicado
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1007/BF02791131
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record